# SDR A6WA200940254

- Difficulty date: May 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-133 - RT MLG WW, HYD SUPPORT BARCKET CRACKED, LENGTH 0.250 INCH.  RT MLG WHEEL WELL, HYD SUPPORT BRACKET REPLACED IAW SRM 51-42-06.  (K)
